CSpace
Yang-Mills规范场的存在性、可解性(一)
石赫
2009
Source Publication系统科学与数学
ISSN1000-0577
Volume000Issue:009Pages:1200
Abstract应用数学机械化方法研究欧氏空间中SU(2)Yang-Mills规范场的存在性问题.首先对YM-方程的结构进行了讨论,说明YM-方程由它的奇部份和偶部份联立组成.对于YM-方程构造了一类线性微分变换,称之为SU(2)规范场的示性变换.经示性变换,将非线性的YM-方程的奇部份变为一组Laplace方程,实现了SU(2)规范场方程的线性化.从而证明了SU(2)规范场存在3个独立的Yang-Mills规范场.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45553
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
石赫. Yang-Mills规范场的存在性、可解性(一)[J]. 系统科学与数学,2009,000(009):1200.
APA 石赫.(2009).Yang-Mills规范场的存在性、可解性(一).系统科学与数学,000(009),1200.
MLA 石赫."Yang-Mills规范场的存在性、可解性(一)".系统科学与数学 000.009(2009):1200.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[石赫]'s Articles
Baidu academic
Similar articles in Baidu academic
[石赫]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[石赫]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.